Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 22, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 16, 2014, 2:12 AM MST for 4 counties in Arizona. It took effect at Jun 17, 2014, 8:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2014, 2:12 AM MST (09:12 UTC)
- In effect from
- Jun 17, 2014, 8:00 AM MST
- Expired
- Jun 17, 2014, 9:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3375 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
765 WWUS75 KFGZ 160912 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 212 AM MST MON JUN 16 2014 AZZ004>017-038>040-161815- /O.NEW.KFGZ.WI.Y.0022.140617T1800Z-140618T0200Z/ /O.CON.KFGZ.WI.Y.0021.140616T1800Z-140617T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 212 AM MST MON JUN 16 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * TIMING...STRONGEST WINDS ARE ANTICIPATED 11 AM TO 7 PM MST MONDAY. * WINDS...SOUTHWEST WINDS 20 TO 35 MPH GUSTS FROM AROUND 40 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
7 follow-up statements
648 WWUS75 KFGZ 161745 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1045 AM MST MON JUN 16 2014 AZZ004>017-038>040-170200- /O.CON.KFGZ.WI.Y.0021.140616T1800Z-140617T0200Z/ /O.CON.KFGZ.WI.Y.0022.140617T1800Z-140618T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 1045 AM MST MON JUN 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... * TIMING...STRONGEST WINDS ARE ANTICIPATED FROM 11 AM TO 7 PM MST BOTH MONDAY AND TUESDAY. * WINDS...SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
600 WWUS75 KFGZ 162140 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 240 PM MST MON JUN 16 2014 AZZ004>017-038>040-170300- /O.EXT.KFGZ.WI.Y.0021.000000T0000Z-140617T0300Z/ /O.EXT.KFGZ.WI.Y.0022.140617T1500Z-140618T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 240 PM MST MON JUN 16 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 9 PM MST TUESDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH SUNSET TONIGHT. WINDS WILL INCREASE AGAIN TUESDAY MORNING BECOMING STRONG AND GUSTY THROUGH TUESDAY EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
581 WWUS75 KFGZ 170310 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 810 PM MST MON JUN 16 2014 AZZ004>017-038>040-170600- /O.EXP.KFGZ.WI.Y.0021.000000T0000Z-140617T0300Z/ /O.CON.KFGZ.WI.Y.0022.140617T1500Z-140618T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 810 PM MST MON JUN 16 2014 ...WIND ADVISORY HAS EXPIRED THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST TUESDAY... * TIMING...STRONG WINDS HAVE DECRESED THIS EVENING. WINDS WILL INCREASE AGAIN TUESDAY MORNING BECOMING STRONG AND GUSTY THROUGH TUESDAY EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH WILL REDEVELOP TUESDAY MORNING. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
841 WWUS75 KFGZ 170430 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 PM MST MON JUN 16 2014 AZZ004>017-038>040-171230- /O.CON.KFGZ.WI.Y.0022.140617T1500Z-140618T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 930 PM MST MON JUN 16 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 9 PM MST TUESDAY... * TIMING...WINDS WILL INCREASE AGAIN TUESDAY MORNING BECOMING STRONG AND GUSTY THROUGH TUESDAY EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH WILL REDEVELOP TUESDAY MORNING. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
275 WWUS75 KFGZ 171018 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 318 AM MST TUE JUN 17 2014 AZZ004>017-038>040-171900- /O.CON.KFGZ.WI.Y.0022.140617T1500Z-140618T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 318 AM MST TUE JUN 17 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING... * TIMING...WINDS WILL INCREASE AGAIN THIS MORNING BECOMING STRONG AND GUSTY THROUGH THIS EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 57 MPH WILL REDEVELOP THIS MORNING. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
373 WWUS75 KFGZ 171843 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1143 AM MST TUE JUN 17 2014 AZZ004>017-038>040-180400- /O.CON.KFGZ.WI.Y.0022.000000T0000Z-140618T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 1143 AM MST TUE JUN 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... * TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH SUNSET THIS EVENING. * WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS FROM 40 TO 57 MPH. LOCALLY STRONGER WIND GUSTS IN EXCESS OF 57 MPH ARE EXPECTED EAST OF THE SAN FRANCISCO PEAKS. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP ACROSS NORTHEAST ARIZONA. DIFFICULT DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES...AND ALONG CROSSWIND PRONE HIGHWAYS INCLUDING INTERSTATE 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
560 WWUS75 KFGZ 180400 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 900 PM MST TUE JUN 17 2014 AZZ004>017-038>040-180500- /O.EXP.KFGZ.WI.Y.0022.000000T0000Z-140618T0400Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA... DILKON 900 PM MST TUE JUN 17 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING... THE WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. HERE ARE SOME OF THE PEAK WIND GUST RECORDED TODAY: WINSLOW AIRPORT..........72 MPH FLAGSTAFF AIRPORT........61 MPH GRAND CANYON AIRPORT.....59 MPH WINDOW ROCK AIRPORT......54 MPH PRESCOTT AIRPORT.........50 MPH SAINT JOHNS AIRPORT......49 MPH .........OTHER REPORTS.......... DONEY PARK...............72 MPH WILLIAMS AIRPORT.........55 MPH HAPPY JACK...............50 MPH NAVAJO NATIONAL MON......49 MPH KYKOTSMOVI (HOPI)........48 MPH SHOW LOW AIRPORT.........47 MPH GRAND CANYON NORTH RIM...45 MPH SEDONA AIRPORT...........45 MPH SUNSET POINT.............41 MPH $$ MAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 15, 8:55 PM MST, 5 hours 17 minutes earlier.
Area forecast discussion, Jun 15, 8:55 PM MST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 855 PM MST SUN JUN 15 2014 .SYNOPSIS...EXPECT DRY WEATHER ACROSS NORTHERN ARIZONA THROUGH NEXT SATURDAY. WINDY CONDITIONS ARE EXPECTED AGAIN MONDAY AND TUESDAY...WITH SPEEDS DECREASING ON WEDNESDAY. TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL FOR THIS TIME OF YEAR. && .DISCUSSION...A VERY WINDY AND COOLER PATTERN IS SET TO ARRIVE MONDAY AND WILL LAST THROUGH WEDNESDAY. THIS IS DUE TO A VERY COLD AND UNSEASONABLY DEEP MID LEVEL LOW THAT IS NOW ENTERING THE PACIFIC NORTHWEST. THIS LOW WILL MOVE SOUTHEAST INTO THE NORTHERN GREAT BASIN MONDAY AND TUESDAY...AND WILL THEN WEAKEN AND MOVE EAST ON WEDNESDAY OR THURSDAY. VERY DRY AND WINDY CONDITIONS ARE EXPECTED IN ARIZONA AS A RESULT AND THE PLETHORA OF RED FLAG AND WIND ADVISORY PRODUCTS THAT ARE ALREADY OUT TELL THAT STORY. NO UPDATES NEEDED TONIGHT. && .AVIATION...FOR THE 06Z PACKAGE...VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. SW WINDS 10-20KTS OVERNIGHT WILL INCREASE AGAIN AFT 15Z-17Z MONDAY...EXPECT SPEEDS FROM 20-30G45KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...AN EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE FIRST HALF OF THE WEEK. THIS IS DUE TO A LARGE AND COLD UPPER LOW OVER THE PACIFIC NORTHWEST AND THE NORTHERN GREAT BASIN. TONIGHT...GUSTY WINDS WILL SLOWLY DIMINISH THIS EVENING BECOMING SOUTHWESTERLY 10 TO 20 MPH...WITH POOR OVERNIGHT RELATIVE HUMIDITY RECOVERY. MONDAY AND TUESDAY...STRONG SOUTHWEST WINDS ARE EXPECTED ON MONDAY AND TUESDAY. BREEZY WINDS WILL LIKELY CONTINUE MONDAY NIGHT ACROSS THE HIGHER TERRAIN. MINIMUM AFTERNOON RELATIVE HUMIDITY WILL BE IN THE SINGLE DIGITS...WITH POOR OVERNIGHT RECOVERY. THE HAINES INDEX WILL RANGE FROM MODERATE TO HIGH THROUGH THIS PERIOD. THERE IS A POSSIBILITY OF A DRY THUNDERSTORM OR TWO ACROSS THE WHITE MOUNTAINS ON TUESDAY. ON WEDNESDAY...THE UPPER LOW MOVES EAST ACROSS THE NORTHERN AND CENTRAL ROCKIES. STRONGER WINDS WILL SHIFT EASTWARD AND BE LIMITED TO NAVAJO AND APACHE COUNTIES...WHERE THERE REMAINS A THREAT OF CRITICAL FIRE WEATHER CONDITIONS. LIGHTER WINDS ARE EXPECTED ON THURSDAY AND FRIDAY...THOUGH THE AIR MASS WILL REMAIN VERY DRY. THE HAINES INDEX WILL DECREASE TO MODERATE LEVELS THROUGH THIS PERIOD. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM MST MONDAY FOR AZZ104>118-137>140. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR AZZ104>118-137>140. WIND ADVISORY FROM 11 AM TO 7 PM MST MONDAY FOR AZZ004>017-038>040. && PUBLIC.........PETERSON AVIATION.......PETERSON FIRE WEATHER...DB/PETERSON FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 15, 3:05 PM MST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 305 PM MST SUN JUN 15 2014 AZZ004>018-037>040-160700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 305 PM MST SUN JUN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS PORTIONS OF NORTHERN ARIZONA INTO THIS EVENING. LOW RELATIVE HUMIDITY PLUS THE GUSTY WINDS MEAN CRITICAL FIRE WEATHER CONDITIONS...AND A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTHERN ARIZONA THROUGH EARLY THIS EVENING....SEE PHXRFWFGZ FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED BOTH MONDAY AND TUESDAY. A RED FLAG WARNING IS IN EFFECT FOR MONDAY AND CRITICAL FIRE CONDITIONS ARE EXPECTED AGAIN ON TUESDAY. A WIND ADVISORY IS ALSO IN EFFECT MONDAY. AREAS OF BLOWING DUST ARE POSSIBLE ACROSS NORTHEAST ARIZONA. SLOWER WIND SPEEDS RETURN STARTING WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:50 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.